# SDR QXEA0300379

- Difficulty date: March 18, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 8,569 hours, 12,172 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Sheared
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND NACELLE HAS FOUR SHEARED RIVETS ON VERTICAL STIFFENER EIGHT INCHES OUTBOARD OF MASTER REFUEL/DEFUEL VALVE AT TOP OF NACELLE.  REPAIRED IAW DHC-8 SRM 51-40-11.
